# SDR UIEA2018081301668

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,258 hours, 16,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STAUS MESSAGE. TRANSFERED TO MDDR 97917 IAW MEL 26-11-01-01 CAT C PLACARD INSTALLED.
